# SDR ASAA2016042816672

- Difficulty date: April 28, 2016
- Submitted: May 11, 2016
- Operation: Air carrier
- Aircraft: N559AS
- Make and model: Boeing 737890
- Aircraft serial: 35178
- Aircraft time: 35,825 hours, 10,678 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 453A161013
- Condition: Corroded
- Location: Bs 400-435
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY FLOOR PANEL 120AF CORRODED ON ALL EDGES.  ACFT GROUNDED. FABRICATED A NEW FLOOR PANEL IAW DWG 453A1610, REV F, ALODINED IAW AMM 51-21-41.  PRIMED IAW AMM 51-21-72.
